Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 7 found articles
 
 
  Robust quantification of parametric uncertainty for surfactant–polymer flooding
 
 
Title: Robust quantification of parametric uncertainty for surfactant–polymer flooding
Author: Alkhatib, Ali
King, Peter
Appeared in: Computational geosciences
Paging: Volume 18 (2013) nr. 1 pages 77-101
Year: 2013
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands